# SDR ASOA201000319

- Difficulty date: February 23, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 25,059 hours, 20,959 cycles
- Engine: Ge CF343B1
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 8414A
- Part serial: 1236
- Condition: Failed
- Location: Apu Intake Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU INHIB WHITE DASHES ON APU START IN AIR.  FOLLOWED BY TEMPORARY APU OVERTEMP WARNING.  ALSO NOTED STRONG OIL ODOR FROM APU BLEED AIR.  ON POST FLIGHT FOUND SMOKE COMING FROM RAM AIR INLET. ( APU AIR INTAKE DOOR LINEAR ACTUATOR - INTAKE DOOR IS DEACTIVATED.   R & R APU DOOR ACTUATOR IAW AMM 49-14-16. OP'S CHECK GOOD, DEFER CLEARED, PLACARD REMOVED.
